| Model Number |
SC-1060B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product family: scs-ipg-r, upn: m365sc1060b0, model: sc-1060b, serial: (b)(6), batch: 332884.
Event or Problem Description
It was reported that this spinal cord stimulation (scs) system was replaced due to an unknown reason.The location of the devices is unknown.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Supplemental submitted to include additional information received from boston scientific sales representative that changed fields b5 and f10.Product family: scs-ipg-r, upn: m365sc1060b0, model: sc-1060b, serial: (b)(6), batch: 332884.
Event or Problem Description
It was reported that this spinal cord stimulation (scs) system was replaced due to an elective implantable pulse generator (ipg) upgrade.The patient is doing well post operatively.Device will not return due to facility policy and electrocautery was used.